# SDR ABXA2014040453

- Difficulty date: April 4, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 54,232 hours, 41,670 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8611T1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW UPPER CTR KEEL BEAM AT FS 990, LBL 10 CORRODED AT L ANGLE AS SEEN FROM LADDER LOOKING DOWN BEHIND MAIN BODY DOOR.  REMOVED CORROSION IAW SRM 53-50-12 & WORKED B653-60948-MR TO RESTORE STRUCTURE.  PN 145T8611T1, PART NAME KEEL CHORD, SN NSN, CORRODED, EXACT FS & BS LOC ACFT STA 990,  EXACT STRINGER & WS LOC ON ACFT LBL 10.  ACFT WAS GNDED.
